# SDR ASMF200707008

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777*
- Aircraft serial: 28689
- Aircraft time: 22,427 hours, 4,482 cycles
- Engine: Ge GE9092B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, EICAS SHOWS SLATS PRIMARY FAIL MESSAGE.  MAINTENANCE PERSONNEL CHECKED THE MAT AND IT SHOWED THE FAILURE CODE 27-20962 (LATCHED); SO FIM 27-82 PROCEDURE TASK 804 WAS PERFORMED, TESTED CORRECT.
